advertisement
Question
Posted by: Annelize | 2010/01/11

Severe back pain every time I stand up - then I can' t walk for a few minutes

For the 2 days I have had severe back spasms in my lower back after rising to my feet from a sitting or lying position. It feels as though my back is pulling me to one side.

I am using NUROFEN (2 tablets every 4 hours) but it is completely useless.

What could be causing this problem? Do I need to see a GP or a Chiropractor?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Annelize
See a physiotherapist for an evaluation - if needed they will refer you to a doctor or chiropractitioner but they will usually be able to treat the spasms for you. Try Adcodol with the Neurofen (it has a muscle relaxant in it - but can be addictive so do not use for more than 5 days)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: cyberdoc | 2010/01/11

Hallo Annelize
See a physiotherapist for an evaluation - if needed they will refer you to a doctor or chiropractitioner but they will usually be able to treat the spasms for you. Try Adcodol with the Neurofen (it has a muscle relaxant in it - but can be addictive so do not use for more than 5 days)
Dr Bets

Reply to cyberdoc
Posted by: cyberdoc | 2010/01/11

Hallo Annelize
See a physiotherapist for an evaluation - if needed they will refer you to a doctor or chiropractitioner but they will usually be able to treat the spasms for you. Try Adcodol with the Neurofen (it has a muscle relaxant in it - but can be addictive so do not use for more than 5 days)
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement